MathSciNet Relay Station
MathSciNet bibliographic data
MR2366960 34G10 (35R20 47D09)
Liang, Jin; Nagel, Rainer; Xiao, Ti-Jun Approximation theorems for the propagators of higher order abstract Cauchy problems. Trans. Amer. Math. Soc. 360 (2008), no. 4, 1723–1739.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement